# SDR USAA050527

- Difficulty date: March 31, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: 20240040
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND ACCESS PANEL CRACKED AND CORRODED 1.5 INCH CRACK, 3 INCH CORROSION .050 DEEP, RIGHT W/W LOWER PANEL.  FABRICATED NEW PART PER 51-40-02.  (M)
